Inequalities of Kolmogorov type and estimates of spline interpolation on periodic classes $W_2^m$
Matematičeskie zametki, Tome 48 (1990) no. 4, pp. 132-139
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_4_a14,
author = {A. Yu. Shadrin},
title = {Inequalities of {Kolmogorov} type and estimates of spline interpolation on periodic classes~$W_2^m$},
journal = {Matemati\v{c}eskie zametki},
pages = {132--139},
year = {1990},
volume = {48},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a14/}
}
A. Yu. Shadrin. Inequalities of Kolmogorov type and estimates of spline interpolation on periodic classes $W_2^m$. Matematičeskie zametki, Tome 48 (1990) no. 4, pp. 132-139. http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a14/